# SDR DL75E081675

- Difficulty date: November 30, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 30,095 hours, 10,803 cycles
- Engine: Pwa PW2037
- Engine time: 41,583 hours, 17,216 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 41,583 hours, 17,216 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

L ENG SEC CONT STATUS MESSAGE DISPLAYED, UNABLE TO CLEAR OUT RAN NR 1 ENG SEVERAL TIMES AND SELECT EEC TO ALTN POSITION NO MSG ARE NOTED.  PERFORMED VISUAL INSPECTION ALL WIRING CHECK OK FOUND LOOSE CONNECTOR AT TCA AND J1 CONNECTOR ON EEC, AS PRECAUTION AND DUE TO HISTORY.  REMOVED AND REPLACED EEC PER MM.  RAN ENG FOR ABOUT 15 MIN.  NO MSG ARE NOTED.  CHECK OK.
